# SDR USAA060274

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294.5 AND S12L WEB IS CRACKED.  CUT OUT DAMAGED WEB, HFEC, FABRICATED REPLACEMENT PART AND INSTALLED IAW SRM 51-40-02.  DEFECT SIZE: 1 INCH
